# SDR 06FDEA04156

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SEAT TRACK HAS A CRACK AND CORROSION AT FASTENER HOLE, APPROX AT BS 693 LBL 24 REMOVED SEAT TRACK FROM STA 690-740 LBL24 REF SRM 51-30-2.  VERIFIED MATERIAL FOR NEW SEAT TRACK REF SRM 53-10-2 PG 13.  FABRICATED NEW SEAT TRACK REF DWG NR 2902 AND GMM 7-0-1001 PAGES 1-2.  TREATED SEAT TRACK REF MM 51-20-021-7 PAGES 1-3.  PRIMED SEAT TRACK REF MM 51-20-031-7 PAGES 1-3.  INSTALLED NEW SEAT TRACK AT STA 690-740 LBL 24.  REF SRM 51-30-2 PAGES 8/14.  PICKED UP HOLES FOR FLOORBOARDS REF SRM 51-20-1 PG 1.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
